Journal of Mathematics of Kyoto University

On the jacobian varieties of the fields of elliptic modular functions II.

Koji Doi and Hidehisa Naganuma

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 6, Number 2 (1967), 177-185.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524376

Digital Object Identifier
doi:10.1215/kjm/1250524376

Mathematical Reviews number (MathSciNet)
MR210673

Zentralblatt MATH identifier
0212.25801

Citation

Doi, Koji; Naganuma, Hidehisa. On the jacobian varieties of the fields of elliptic modular functions II. J. Math. Kyoto Univ. 6 (1967), no. 2, 177--185. doi:10.1215/kjm/1250524376. https://projecteuclid.org/euclid.kjm/1250524376


Export citation